MAUDE Adverse Event Report: ENDOLOGIX OVATION IX; ILIAC LIMB

ENDOLOGIX OVATION IX; ILIAC LIMB
Model Number TV-IL1414140-J
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Codes Failure of Implant (1924); Occlusion (1984)
Date of Event 08/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
An ovation ix abdominal stent graft system was implanted to treat an abdominal aortic aneurysm in 2017.Recently, on an unknown date, it was reported that the patient presented at the hospital with occluded endograft with bilateral limb ischemia.Re-intervention was performed on (b)(6) 2018 at a hospital not affiliated with endologix; therefore, no information could be obtained regarding the secondary procedure.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key7801100
Report Number3008011247-2018-00181
Device Sequence Number19199724
Product Code MIH
UDI-Device IdentifierM701TVIL1414140J1
UDI-Public+M701TVIL1414140J1/$$3200824FS08151720M
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/24/2020
Device Model NumberTV-IL1414140-J
Device Catalogue NumberTV-IL1414140-J
Device Lot NumberFS081517-20
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/01/2018
Initial Report FDA Received Date08/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION LIMB-LOT: FS081817-19; OVATION MAIN BODY-LOT: FS052617-42
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR